# SDR CALA2025010300018

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 75,488 hours, 30,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347209000200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE CORROSION AT L/H SEAT TRACK Y Y 765 AT MOUNT RECEPTACLE AT FR 66.  REMOVED AND REPLACED LH SEAT TRACK AT FR66 IAW A320 SRM 51-42-11 P 18-21.
